On an algebra of picturesстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 3 октября 2016 г.

Работа с статьей


[1] Kharin K. V. On an algebra of pictures // Discrete Mathematics and Applications. — 1996. — Vol. 6, no. 6. — P. 627–634. We concider an algebra of formalized plane pictures with the complete system of binary Boolean operations (&, ∨, ¬) which are executed point-wise. We give the minimum and maximum values of the cardinality of the basis. We define canonical systems of generators for subalgebras and formulate in these terms a criterion of maximality (precompleteness) of a subalgebra. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть